Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2019, 2:01 PM EDT for Berks County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2019, 2:01 PM EDT (18:01 UTC)
- Expired
- Aug 1, 2019, 2:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364
WWUS81 KPHI 011801
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
201 PM EDT Thu Aug 1 2019
PAZ060-011830-
Berks-
201 PM EDT Thu Aug 1 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BERKS
COUNTY...
At 159 PM EDT, strong thunderstorms were clustered over Spring Ridge,
or over Reading, moving southeast at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Reading, Wyomissing, Birdsboro, Sinking Spring, Laureldale,
Womelsdorf, Wernersville, Newmanstown, Leesport, Shoemakersville,
Elverson, Bernville, New Morgan, Spring Ridge, Fairview Hgts,
Shillington, West Reading, Mount Penn, Mohnton and Kenhorst.
Heavy rainfall is also occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with some of the
embedded storms. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.
LAT...LON 4052 7598 4030 7565 4023 7571 4014 7587
4031 7614 4036 7621 4037 7623
TIME...MOT...LOC 1759Z 309DEG 8KT 4035 7597
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 9:27 AM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Aug 1, 9:27 AM EDT, 4 hours 34 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 927 AM EDT Thu Aug 1 2019 .SYNOPSIS... A cold front will continue to move across the area early today, before stalling near or just south of the area through Friday. This boundary will push farther south over the weekend into early next week while several waves of low pressure move along it. Meanwhile, surface trough may develop across the east coast Saturday, while a back door cold front may move across the area later Saturday into Sunday. A lee-side trough may again develop along the east coast for the middle to end of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... No significant changes with the latest update. Earlier fog has dissipated. The cold front looks to now be just south of Delaware, where it will likely remain for the rest of the day. We haven't seen much dry air advection yet this morning, but that is expected through the day as dew points should be in the 60s for most locations by this afternoon (the one exception is in Delmarva and far south Jersey, were dew points near 70 may continue through the day. There is some question on the extent of afternoon convection. It still looks like most of the convective activity will be centered around the stationary front. However, some models depict precipitation developing as far north as central NJ. For now, have stayed close to the previous forecast, with 20% for most areas north of Delmarva, and 30 to 40% across Delmarva. Unlike yesterday however, the threat for heavy rain and severe storms looks to be relatively low. Instability will be limited today and the shear is even weaker today than it was yesterday (likely less than 20 kt through the day). Dry air advection will mean that precipitable water values should be decreasing through the day. It will remain warm in most areas with more humidity over the S/E areas. Winds will be light today from the NW or N early then mostly E or SE this afternoon. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... A chance for showers will continue across Delmarva and south NJ as the front begins to lift back towards the area. A tstm is possible too, but severe weather is not expected. It will remain warm and humid Thu night with lows in the upper 60s/low 70s S/E and low 60s N/W. There may be some patchy fog across the valleys N/W tonight. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... An active forecast for the weekend into next week as there will be a chance of showers and thunderstorms for most areas through the extended period, although it will not rain the entire time. The large scale synoptic pattern for the extended period will basically be controlled by troughing across most of the eastern half of the country, with several short waves/vorticity impulses affecting the area at various times. This will lead to multiple surface features affecting the area, and potentially leading to an active pattern. Starting Friday, the frontal boundary will remained stalled out to our south, while high pressure builds to our north then offshore. The front will stay to our south overnight Friday into Saturday, while a couple of waves of low pressure move along the boundary to our south. Meanwhile, a lee-side/thermal trough may develop along the east coast starting Saturday, while couple of short wave/vorticity impulses will move across the area as well. This could help create some showers or thunderstorms across the region Friday into Saturday. This trough is forecast to push offshore around Sunday as a backdoor cold front moves across the area from the north. A couple of weak short waves/vorticity impulses may help lead to a slight chance of showers and thunderstorms on Sunday. As we move into Monday and Tuesday, a couple of waves of low pressure are forecast to move along the frontal boundary that remains to our south. These waves may push the front close enough to our area to lead to a chance of showers and thunderstorms. As we move into Wednesday through Friday, another lee- side/thermal trough may develop across the east coast. Multiple short waves/vorticity impulses will lead to a chance of showers and thunderstorms each day through the end of the week. && .AVIATION /13Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR conditions are expected today with mostly sunny skies north and partly sunny conditions south/east. A small chance for showers this afternoon across Delmarva. Mostly light NE or E winds expected today. Tonight...A continuation of VFR conditions expected. The arriving drier air from the N will likely preclude any fog development. Some showers could arrive across Delmarva or srn NJ, but not confid enough yet to include in the tafs. Light winds expected. OUTLOOK... Friday-Sunday...Generally VFR during the day, with some MVFR conditions possible with showers and thunderstorms. Patchy fog also possible each night, leading to areas of sub-VFR conditions. Monday...Mostly VFR conditions expected. Showers and thunderstorms expected to remain south of the TAF sites. && .MARINE... A mostly quiet day is expected across the waters. Winds will be mostly under 10 knots from the NW or N this morning then switching around to E or SE this afternoon. A few showers possible over Delaware Bay and the DE/srn NJ waters. Seas mostly 1 to 2 ft. OUTLOOK... Friday-Monday...Conditions are expected to remain below advisory, although winds may gust around 20 knots at times. Rip Currents... The moderate risk of rip currents continues today as the long period underlying swell remains and on shore flow will develop across the area this afternoon. && .TIDES/COASTAL FLOODING... We are monitoring the potential for some minor coastal flooding during the evening/overnight tides, starting tonight and continuing into the weekend. The new moon occurred yesterday, and astronomical tides are anomalously high. It will take very small positive departures to produce minor flooding (mere tenths of a foot) through early this weekend. A light onshore flow is expected to develop today and continue through early this weekend. This may be enough to produce at least spotty minor flooding on the Atlantic coast, the Delaware Bay, and the tidal Delaware River beginning this evening/night. Advisory- level flooding cannot be ruled out. Similar conditions may occur Friday and Saturday with the evening/overnight high tides. Stay tuned to the latest forecasts. Coastal flooding is not expected on the eastern shore of Chesapeake Bay at this time. && .EQUIPMENT... The NOAA Weather Radio transmitter located in Howell, New Jersey (Station WXM-60) was damaged during the storms on July 22. As a result, the radio signal is not transmitting properly. It will take a while for the repairs to be made. We do not have an estimate as to when the broadcast will be fully restored. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Johnson/O'Hara Short Term...O'Hara Long Term...Robertson Aviation...Robertson/O'Hara Marine...Robertson/O'Hara Tides/Coastal Flooding... Equipment...
Hazardous weather outlook, Aug 1, 5:25 AM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 525 AM EDT Thu Aug 1 2019 MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062-101>105- 020930- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks- 525 AM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for northeast Maryland, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-NJZ012-013-015>023-027-PAZ070-071-106-020930- New Castle-Kent-Inland Sussex-Middlesex-Western Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia- Lower Bucks- 525 AM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. At least spotty minor tidal flooding is possible during high tide this evening and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. At least spotty minor tidal flooding is possible during high tide Saturday evening and Saturday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-020930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 525 AM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. There is a moderate risk for the development of dangerous rip currents today and tonight. At least spotty minor tidal flooding is possible during high tide this evening and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. At least spotty minor tidal flooding is possible during high tide Saturday evening and Saturday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-020930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 525 AM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 1, 8:38 AM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 AM EDT THU AUG 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG BRISTOL 40.10N 74.86W
07/31/2019 BUCKS PA PUBLIC
TREES DOWN ON WIRES RESULTING IN SOME POWER
OUTAGES. DELAYED REPORT.
0134 PM FLASH FLOOD LANSDOWNE 39.94N 75.26W
07/31/2019 DELAWARE PA PUBLIC
REPORTS OF A WATER RESCUE.
0136 PM HAIL HOLMESBURG 40.04N 75.04W
07/31/2019 E0.75 INCH PHILADELPHIA PA PUBLIC
MPING REPORT OF .75 INCH HAIL.
0138 PM TSTM WND DMG 1 WNW HOLMESBURG 40.04N 75.04W
07/31/2019 PHILADELPHIA PA PUBLIC
MPING REPORT OF TREES UPROOTED;ROOF BLOWN
OFF IN PHILADELPHIA COUNTY, PA.
0226 PM TSTM WND GST MERCER COUNTY AIRPORT 40.28N 74.82W
07/31/2019 M51 MPH MERCER NJ ASOS
0238 PM MARINE TSTM WIND 1 NNW OCEAN GATE 39.94N 74.14W
07/31/2019 M47 MPH ANZ451 NJ MESONET
0249 PM TSTM WND DMG 2 SSE EAST CALN TWP 40.00N 75.66W
07/31/2019 CHESTER PA 911 CALL CENTER
REPORT OF TREES BLOWN DOWN.
0300 PM TSTM WND DMG 2 SW SKIPPACK 40.20N 75.41W
07/31/2019 MONTGOMERY PA 911 CALL CENTER
TREES DOWN. TIME ESTIMATED FROM RADAR.
0306 PM TSTM WND DMG PAOLI 40.04N 75.49W
07/31/2019 CHESTER PA 911 CALL CENTER
REPORT OF TREES BLOWN DOWN.
0311 PM TSTM WND DMG 1 SSW COLTS NECK TWP 40.27N 74.20W
07/31/2019 MONMOUTH NJ PUBLIC
SEVERAL LARGE BRANCHES DOWN ON A GOLF
COURSE. TIME ESTIMATED FROM RADAR.
0321 PM TSTM WND DMG 1 NE OLDWICK 40.68N 74.73W
07/31/2019 HUNTERDON NJ 911 CALL CENTER
TREES AND POWER LINES DOWN ON VLIETOWN RD.
TIME ESTIMATED FROM RADAR.
0324 PM TSTM WND DMG LAFAYETTE HILL 40.09N 75.25W
07/31/2019 MONTGOMERY PA PUBLIC
LARGE TREE LIMBS DOWNED IN LAFAYETTE HILL.
TIME ESTIMATED FROM RADAR.
0324 PM TSTM WND DMG 2 NE PLYMOUTH MEETING 40.12N 75.24W
07/31/2019 MONTGOMERY PA 911 CALL CENTER
TREES BLOWN DOWN.
0325 PM TSTM WND DMG LAFAYETTE HILL 40.09N 75.26W
07/31/2019 MONTGOMERY PA PUBLIC
MULTIPLE TREES AND LIMBS DOWN. TIME
ESTIMATED FROM RADAR.
0330 PM TSTM WND DMG HOLLAND TWP 40.60N 75.13W
07/31/2019 HUNTERDON NJ PUBLIC
TREE DOWN.
0338 PM TSTM WND DMG FAR HILLS 40.69N 74.64W
07/31/2019 SOMERSET NJ PUBLIC
TREES AND WIRES DOWN IN FAR HILLS. ALSO A
REPORT OF A HOUSE FIRE IN THE AREA; UNCLEAR
IF RELATED TO WIND DAMAGE OR A LIGHTNING
STRIKE. TIME ESTIMATED FROM RADAR.
0340 PM TSTM WND DMG 1 SW TOMS RIVER 39.94N 74.22W
07/31/2019 OCEAN NJ PUBLIC
TREES DOWN ALONG DOVER ROAD. DELAYED REPORT.
0345 PM FLASH FLOOD 2 N MONMOUTH BEACH 40.36N 73.97W
07/31/2019 MONMOUTH NJ 911 CALL CENTER
MULTIPLE FLOODED ROADS IN THE AREA OF SEA
BRIGHT AND MONMOUTH BEACH.
0345 PM FLASH FLOOD MIDDLETOWN 40.41N 74.13W
07/31/2019 MONMOUTH NJ 911 CALL CENTER
NUMEROUS ROADS FLOODED AND CLOSED IN
MIDDLETOWN.
0345 PM FLASH FLOOD 1 N EATONTOWN 40.32N 74.06W
07/31/2019 MONMOUTH NJ 911 CALL CENTER
A DRIVER WAS STRANDED IN FLOOD WATERS AND
CALLED TO REQUEST ASSISTANCE BEING REMOVED
FROM HIS VEHICLE.
0345 PM FLASH FLOOD COLTS NECK 40.29N 74.18W
07/31/2019 MONMOUTH NJ 911 CALL CENTER
VEHICLE UNDER WATER IN COLTS NECK. WAS
REPORTEDLY NOT OCCUPIED.
0345 PM TSTM WND DMG BEACHWOOD 39.92N 74.21W
07/31/2019 OCEAN NJ PUBLIC
TREES DOWN IN BEACHWOOD. TIME ESTIMATED FROM
RADAR.
0405 PM TSTM WND DMG 1 NNE HOLMESBURG 40.05N 75.02W
07/31/2019 PHILADELPHIA PA BROADCAST MEDIA
CORRECTS TIME OF PREVIOUS TSTM WND DMG
REPORT FROM 1 NNE HOLMESBURG. METAL
BLEACHERS THROWN ACROSS FOOTBALL FIELD AND
DAMAGED AT FATHER JUDGE HIGH SCHOOL. TIME
ESTIMATED FROM RADAR.
0414 PM TSTM WND DMG CINNAMINSON 40.00N 74.99W
07/31/2019 BURLINGTON NJ 911 CALL CENTER
WIRES DOWN IN CINNAMINSON. TIME ESTIMATED
FROM RADAR.
0420 PM TSTM WND DMG BEVERLY 40.06N 74.92W
07/31/2019 BURLINGTON NJ 911 CALL CENTER
WIRES DOWN IN BEVERLY. TIME ESTIMATED FROM
RADAR.
0430 PM FLASH FLOOD PENNYPACK CREEK AT PHIL 40.05N 75.03W
07/31/2019 PHILADELPHIA PA OTHER FEDERAL
PENNYPACK CREEK AT PHILADELPHIA EXCEEDED
FLOOD STAGE OF 7 FEET.
0527 PM HAIL GERMANSVILLE 40.70N 75.71W
07/31/2019 M0.25 INCH LEHIGH PA PUBLIC
MPING REPORT.
0535 PM FLASH FLOOD EAST STROUDSBURG 41.00N 75.18W
07/31/2019 MONROE PA 911 CALL CENTER
MULTIPLE ROADS CLOSED DUE TO FLOODING IN
EAST STROUDSBURG. SEVERAL VEHICLES STRANDED
BUT NO WATER RESCUES REQUIRED.
0540 PM HAIL BUSHKILL TWP 40.81N 75.33W
07/31/2019 E0.70 INCH NORTHAMPTON PA PUBLIC
SIZE ESTIMATED FROM PHOTOGRAPH; HAIL UP TO
DIME SIZE NEARLY COVERING THE GROUND.
0600 PM MARINE TSTM WIND 4 SE MYSTIC ISLAND 39.52N 74.32W
07/31/2019 M46 MPH OCEAN NJ MESONET
WEATHERFLOW SITE XTUK.
0600 PM TSTM WND GST 4 SE MYSTIC ISLAND 39.52N 74.32W
07/31/2019 M46 MPH OCEAN NJ MESONET
WEATHERFLOW SITE XTUK.
0604 PM MARINE TSTM WIND 5 SE MYSTIC ISLAND 39.51N 74.32W
07/31/2019 M50 MPH OCEAN NJ MESONET
WEATHERFLOW SITE XRUT.
0611 PM MARINE TSTM WIND 2 SW BEACH HAVEN 39.55N 74.26W
07/31/2019 M50 MPH OCEAN NJ MESONET
CWOP SITE EW4321.
0616 PM MARINE TSTM WIND 2 SW BEACH HAVEN 39.54N 74.26W
07/31/2019 M60 MPH OCEAN NJ MESONET
CWOP SITE EW4321.
0623 PM TSTM WND GST 2 SW BEACH HAVEN 39.54N 74.26W
07/31/2019 M60 MPH OCEAN NJ MESONET
CWOP SITE EW4321.
0913 PM MARINE TSTM WIND DEWEY BEACH 38.68N 75.08W
07/31/2019 M50 MPH SUSSEX DE MESONET
WEATHERFLOW.
0918 PM MARINE TSTM WIND DEWEY BEACH 38.68N 75.08W
07/31/2019 M52 MPH SUSSEX DE MESONET
WEATHERFLOW.
0924 PM MARINE TSTM WIND DEWEY BEACH 38.69N 75.07W
07/31/2019 M48 MPH ANZ455 DE MESONET
&&Special weather statement, Aug 1, 2:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
201 PM EDT Thu Aug 1 2019
PAZ060-011830-
Berks-
201 PM EDT Thu Aug 1 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BERKS
COUNTY...
At 159 PM EDT, strong thunderstorms were clustered over Spring Ridge,
or over Reading, moving southeast at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Reading, Wyomissing, Birdsboro, Sinking Spring, Laureldale,
Womelsdorf, Wernersville, Newmanstown, Leesport, Shoemakersville,
Elverson, Bernville, New Morgan, Spring Ridge, Fairview Hgts,
Shillington, West Reading, Mount Penn, Mohnton and Kenhorst.
Heavy rainfall is also occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with some of the
embedded storms. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.
LAT...LON 4052 7598 4030 7565 4023 7571 4014 7587
4031 7614 4036 7621 4037 7623
TIME...MOT...LOC 1759Z 309DEG 8KT 4035 7597
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:38 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 31, 9:26 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jul 31, 9:33 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 42 min |
| Aug 1, 2:46 PM EDT | Areal Flood Advisory | PHI | Cumberland | 66 min |
| Aug 1, 3:02 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Cape May, Cumberland, Gloucester, Mercer and 1 more | 12 hr |
| Aug 1, 3:04 PM EDT | Special Weather Statement | PHI | Salem | 26 min |
| Aug 1, 3:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Aug 1, 3:48 PM EDT | Special Weather Statement | PHI | Salem | 42 min |
| Aug 1, 2:28 PM EDT | Special Weather Statement | PHI | Chester | 47 min |
| Aug 1, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 66 min |
| Jul 31, 8:39 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Jul 31, 8:48 PM EDT | Special Weather Statement | PHI | Sussex | 27 min |
| Jul 31, 9:18 PM EDT | Special Weather Statement | PHI | Sussex | 27 min |
| Aug 1, 2:43 PM EDT | Special Weather Statement | PHI | Kent | 47 min |
| Aug 1, 3:39 PM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Aug 1, 3:51 PM EDT | Special Weather Statement | PHI | Kent | 39 min |
| Aug 1, 4:00 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 60 min |
| Aug 1, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 54 min |
| Aug 1, 4:11 PM EDT | Special Weather Statement | PHI | New Castle | 34 min |
| Aug 1, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 21 min |
| Aug 1, 4:56 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 50 min |
| Aug 1, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 47 min |
| Aug 1, 6:16 PM EDT | Special Weather Statement | PHI | Sussex | 14 min |
| Jul 31, 8:00 PM EDT | Special Weather Statement | PHI | Kent | 30 min |
| Jul 31, 8:13 PM EDT | Special Weather Statement | PHI | Queen Anne's | 32 min |
| Jul 31, 8:47 PM EDT | Special Weather Statement | PHI | Caroline | 28 min |
| Aug 1, 4:02 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 45 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.